# SDR YENA2020111300535

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 38,666 hours, 13,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF NR 2020-308275 CORROSION FLOOR BEAM +Y254 LOCATED BETWEEN FR 12-FR 24 AT FWD GALLEY.  REMOVED AND REPLACED FLOOR BEAM +Y254 LOCATED BETWEEN FR 12-24 AT FWD GALLEY AREA, IAW A320 SRM 51-72-11 AND DRAWING D53112816.  REPAIRED FLOOR BEAM.
